# SDR 20000602SH011

- Difficulty date: May 19, 2000
- Submitted: June 2, 2000
- Operation: General aviation
- Aircraft: N98VG
- Make and model: Bell 407
- Aircraft serial: 53171
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm
- Part number: 407010150105A
- Part serial: A217
- Condition: Damaged
- Location: Main Rotor Head
- Part time: 425 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING ROTATED RUBBER BUMPER  MISSING FROM MAIN ROTOR HEAD.  H.A.S. REPLACED WITH NEW FRAHM FROM BELL HELICOPTER.  (X)
